Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1987, Volume 27, Number 3, Pages 463–466 (Mi zvmmf3867)  

Scientific communications

On the problem of the spectrum of a buoyancy operator

N. D. Kopachevskii, M. Yu. Tsar'kov

Simferopol'

Full text: PDF file (490 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1987, 27:2, 96–99

Bibliographic databases:

UDC: 517.958:532.5
Received: 25.06.1985

Citation: N. D. Kopachevskii, M. Yu. Tsar'kov, “On the problem of the spectrum of a buoyancy operator”, Zh. Vychisl. Mat. Mat. Fiz., 27:3 (1987), 463–466; U.S.S.R. Comput. Math. Math. Phys., 27:2 (1987), 96–99

Citation in format AMSBIB
\Bibitem{KopTsa87}
\by N.~D.~Kopachevskii, M.~Yu.~Tsar'kov
\paper On the problem of the spectrum of a buoyancy operator
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1987
\vol 27
\issue 3
\pages 463--466
\mathnet{http://mi.mathnet.ru/zvmmf3867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890100}
\zmath{https://zbmath.org/?q=an:0664.76139}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1987
\vol 27
\issue 2
\pages 96--99
\crossref{https://doi.org/10.1016/0041-5553(87)90162-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3867
  • http://mi.mathnet.ru/eng/zvmmf/v27/i3/p463

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:113
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021